# SDR ASOA2013011402783

- Difficulty date: December 11, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,228 hours, 27,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 484.00, RBL 27 AND RBL 36 CRACKED.  FABRICATED AND INSTALLED FLOORBEAM ANGLE IAW REO 601R-53-41-059.
